Log In Register

Talk Women’s Healthtalkwomenshealth forum

talkhealth > Forums > talkwomenshealth > gynaecology

gynaecology

Moderators: talkhealth, Geckoella

Norestherone side effects

Postby Catlover6 on Thu Aug 30, 2018 8:05 pm

Hi I've been using norestherone tablets to stop my periods as I've had a few heavy ones,I currently use the implant ,anyway I asked my gp about using these tablets long term and she didn't seem to know and her answer was will refer you to a specialist ,now I'm suffering with very bad stomach cramps so I went the chemist and they advised you can't take these tablets all the time as they can cause blood clots and stomach cramps ,has anyone on here got experience of using these tablets ,thanks
Catlover6
 
Posts: 1
Joined: Thu Aug 30, 2018 8:01 pm

Re: Norestherone side effects

Postby talkhealth on Fri Aug 31, 2018 9:35 am

Thank you for posting in the forum and so sorry to hear about your situation. I hope some of our members will be able to respond to you.

In the meantime, it might be worth asking your surgery if there is a GP with a special interest in gynaecology - GPs with a special interest know so much more about a specific topic than other GPs and it may well mean you can get some answers without having to wait for a specialist.

Do let us know how you get on.

Deborah
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog
User avatar
talkhealth
 
Posts: 1129
Joined: Thu Nov 04, 2010 3:29 pm

Re: Norestherone side effects

Postby mariaant on Sun Sep 09, 2018 10:52 pm

Hiya, I have been using these for over 2 years and can say I havent had any side effects. The drs have been monitoring me and i have only now stopped taking them. They did really help me. Hope they help you too. :)
mariaant
 
Posts: 1
Joined: Wed Oct 05, 2016 9:39 am

Who is online
Users browsing this forum: No registered users and 1 guest